# SDR DL72W954737

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Failed
- Location: Nr 1 Engine
- Component: 387
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE TEST CAUSES NR 1 ENG A/B FIRE DETECTION CIRCUIT BREAKER TO TRIP.  REPLACED ENG FIRE TEST PANEL.  REPLACED FIRE DET MOD.  NO HELP.  REPLACED FAULT BULB IN FIRE HANDLE.  SYSTEM NOW CKS NORMAL.
